Alert archive / Wisconsin / Gale Warnings in 2024
Gale Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Mar 2, 2024, 4:00 AM CST. It took effect at Mar 3, 2024, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2024, 4:00 AM CST (10:00 UTC)
- In effect from
- Mar 3, 2024, 9:00 AM CST
- Expired
- Mar 3, 2024, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
058 WHUS73 KGRB 021000 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 400 AM CST Sat Mar 2 2024 LMZ541>543-021800- /O.CAN.KGRB.SC.Y.0016.000000T0000Z-240302T1200Z/ /O.NEW.KGRB.SC.Y.0017.240303T0000Z-240303T1500Z/ /O.NEW.KGRB.GL.W.0004.240303T1500Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 400 AM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft expected. For the Gale Warning, south winds 20 to 30 kt with gusts up to 35 kt and waves 6 to 11 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 6 PM this evening to 9 AM CST Sunday. For the Gale Warning, from 9 AM to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires for Sunday night into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-021800- /O.NEW.KGRB.SC.Y.0017.240303T1500Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 400 AM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected on ice free areas. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM Sunday to midnight CST Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
614 WHUS73 KGRB 021558 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 958 AM CST Sat Mar 2 2024 LMZ541>543-030000- /O.CON.KGRB.SC.Y.0017.240303T0000Z-240303T1500Z/ /O.CON.KGRB.GL.W.0004.240303T1500Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 958 AM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. For the Gale Warning, south winds 20 to 25 kt with gusts up to 35 kt and waves 7 to 12 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 6 PM this evening to 9 AM CST Sunday. For the Gale Warning, from 9 AM to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires for Sunday night into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-030000- /O.CON.KGRB.SC.Y.0017.240303T1500Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 958 AM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected on ice free areas. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM Sunday to midnight CST Sunday night. * IMPACTS...Conditions will be hazardous to small craft. The strong winds will result in conditions favorable for ice floes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
460 WHUS73 KGRB 022120 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 320 PM CST Sat Mar 2 2024 LMZ541>543-030530- /O.CON.KGRB.SC.Y.0017.240303T0000Z-240303T1500Z/ /O.CON.KGRB.GL.W.0004.240303T1500Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 320 PM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. For the Gale Warning, south winds 20 to 25 kt with gusts up to 35 kt and waves 7 to 12 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, from 6 PM this evening to 9 AM CST Sunday. For the Gale Warning, from 9 AM to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires for Sunday night into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-030530- /O.CON.KGRB.SC.Y.0017.240303T1500Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 320 PM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected on ice free areas. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM Sunday to midnight CST Sunday night. * IMPACTS...Conditions will be hazardous to small craft. The strong winds will result in conditions favorable for ice floes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
890 WHUS73 KGRB 030313 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 913 PM CST Sat Mar 2 2024 LMZ541>543-031115- /O.CON.KGRB.SC.Y.0017.000000T0000Z-240303T1500Z/ /O.CON.KGRB.GL.W.0004.240303T1500Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 913 PM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. For the Gale Warning, south winds 20 to 25 kt with gusts up to 35 kt and waves 7 to 12 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, thru 9 AM CST Sunday. For the Gale Warning, from 9 AM to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires for Sunday night into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-031115- /O.CON.KGRB.SC.Y.0017.240303T1500Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 913 PM CST Sat Mar 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected on ice free areas. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM Sunday to midnight CST Sunday night. * IMPACTS...Conditions will be hazardous to small craft. The strong winds will result in conditions favorable for ice floes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
871 WHUS73 KGRB 031019 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 419 AM CST Sun Mar 3 2024 LMZ541>543-031830- /O.CON.KGRB.SC.Y.0017.000000T0000Z-240303T1500Z/ /O.CON.KGRB.GL.W.0004.240303T1500Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 419 AM CST Sun Mar 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 8 ft expected. For the Gale Warning, south winds 20 to 30 kt with gusts up to 35 kt and waves 6 to 12 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Small Craft Advisory, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires tonight into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-031830- /O.CON.KGRB.SC.Y.0017.240303T1500Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 419 AM CST Sun Mar 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected on ice free areas. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 AM this morning to midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
083 WHUS73 KGRB 031602 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1002 AM CST Sun Mar 3 2024 LMZ541>543-040000- /O.CON.KGRB.GL.W.0004.000000T0000Z-240304T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1002 AM CST Sun Mar 3 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will be needed after the Gale Warning expires tonight into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-040015- /O.CON.KGRB.SC.Y.0017.000000T0000Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1002 AM CST Sun Mar 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
965 WHUS73 KGRB 032346 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 546 PM CST Sun Mar 3 2024 LMZ541>543-040800- /O.EXP.KGRB.GL.W.0004.000000T0000Z-240304T0000Z/ /O.NEW.KGRB.SC.Y.0018.240304T0000Z-240304T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 546 PM CST Sun Mar 3 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... ...GALE WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-040600- /O.CON.KGRB.SC.Y.0017.000000T0000Z-240304T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 546 PM CST Sun Mar 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 1, 10:38 PM CST, 5 hours 22 minutes earlier. Its key messages:
- Well above normal temperatures return today and continue into early next week. A few record high temperatures will be in jeopardy this weekend, especially on Sunday. Ice conditions will continue to deteriorate.
- The next chance for rain arrives Sunday night into Monday, but amounts look to be generally under 0.25". A few storms are also possible Monday afternoon/evening, mainly across east-central WI, which could bring locally higher rain amounts.
Area forecast discussion, Mar 1, 10:38 PM CST, 5 hours 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1038 PM CST Fri Mar 1 2024 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - Well above normal temperatures return today and continue into early next week. A few record high temperatures will be in jeopardy this weekend, especially on Sunday. Ice conditions will continue to deteriorate. - The next chance for rain arrives Sunday night into Monday, but amounts look to be generally under 0.25". A few storms are also possible Monday afternoon/evening, mainly across east-central WI, which could bring locally higher rain amounts. && .DISCUSSION... Issued at 148 PM CST Fri Mar 1 2024 Short Term...Tonight and Saturday WSW flow aloft and sfc warm front well to the north has resulted in the region seeing temperatures well above normal under sunny skies this afternoon. Only minor weather concern in short term is potential for fog and low clouds later tonight over north central Wisconsin. Not much snow cover out there and with dewpoints so low this afternoon (teens/20s) the lingering snow is exiting via sublimation instead of melting, so this will not add much low- level moisture. Even so, warm air advection atop developing nighttime inversion could lead to uptick of low clouds as models are more or less showing overnight especially Wausau to Eagle River. Will also be increasing clouds farther south and east, but these mainly look like mid cloud variety. Earlier it looked like some light sprinkles or flurries could occur toward the Upper Michigan border, but models have backed off on this as well as the potential for much fog. Mainly looking like stratus. Lows in the lower 30s, but a few upper 20s could occur over the far north if the low clouds hold off until later in the night. Any clouds will thin and lift as the day progresses on Saturday resulting in yet another above normal day. Based on 925mb and 850mb temps, high temps above guidance seem in order with mainly mid to upper 50s and even around 60 for the southwest portion of the area (Wisconsin Rapids to Waushara). Some high temperature records could fall, especially over central Wisconsin. Notably cooler exception will occur along the Lake Michigan shoreline to the Door Peninsula where southerly flow will keep temperatures more in the lower to middle 40s. Cooler yes, but even here, still above normal. South to southwest winds will not be as gusty as today. Long Term...Saturday Night Through Friday The focus of the extended period period continues to revolve around a cold front progged to pass through the region Sunday night into Monday bringing a chance for rain to the area, as well as, the possibility for a few thunderstorms Monday afternoon/evening. Additionally more record breaking temperatures are looking likely for Sunday, before the region cools slightly next week, but remains above normal for early March. Precipitation...An upper-level trough moving east out of the Pacific Northwest will drag an low pressure system into the northern Plains Sunday. Model consensus is that as this system approaches the ND/MN boarder it will take a sharp north/northeast turn toward Manitoba. Thus much of the stronger forcing associated with this system will end up north and west of the CWA, however, WAA out in front of this system may be enough to initiate some light rain, mainly across north-central WI Sunday night. There may be a lull in the precipitation Monday morning, before the main cold front with this system moves through WI bringing a more widespread area of light rain. Guidance does suggest the cold front will stall out across southeast WI Monday afternoon which along with a RRQ of an upper-level jet moving over head could be enough forcing for a few thunderstorms to initiate across east-central WI (10-20% chance). Any thunderstorms that do develop will likely have low tops with MUCAPE Monday afternoon expected to be in the 200-400 J/kg range and mid-level lapse rates steepening to 6.5-7 C/km. However, there is still considerable uncertainty with the convective activity Monday afternoon. Thermal profiles do suggest most of the precipitation with this system will be rain, but with colder air coming in behind the front there is a chance for a transition to a wintry mix, mainly across northern WI late Monday. Surface high pressure them looks to set up across southern Ontario for the middle of next week returning dry conditions to the region. Model have started to come into some broad agreement the next chance for precipitation may come toward the end of next week as a system ejects out of the Rockies and heads toward the western Great Lakes. Temperatures...With a strong push of WAA expected for Sunday forecast high temperatures in the upper 50s to upper 60s away from the lake would suggest many high temperature records could fall. Additionally, if mixing to around 850 mb can occur Sunday afternoon high temperature may end up warmer than currently forecast. With the deeper mixing expected and a tightening pressure gradient expect strong southerly winds Sunday afternoon with gusts reaching 30-40 mph at times. Behind the cold front Monday temperatures will start to cool as a northerly flow regime sets up. High temperatures are forecast to range from the mid 40s to 50s for the beginning and middle of next week. && .AVIATION...for 06Z TAF Issuance Issued at 1038 PM CST Fri Mar 1 2024 Band of MVFR cigs continues to lift northeast across eastern WI and looks to impact the MTW TAF site through the rest of tonight before lifting to low-end VFR cigs at daybreak. The rest of northeast WI now appears to see any low cloud development remain at the VFR level with no fog. These low clouds are forecast to persist through mid-morning before mixing out, leaving only high clouds for the rest of the day. LLWS over northern and central WI will end around 08z Saturday and is forecast to redevelop Saturday evening as increasing south winds of 35 to 40 knots overrides the low-level inversion. && .MARINE... Issued at 148 PM CST Fri Mar 1 2024 A prolonged period of southwest/south/southeast winds are expected on Lake Michigan and the Bay. Conditions hazardous to small craft are expected on the bay through early this evening and on Lake Michigan through at least Saturday morning. A shorter fetch and some ice will limit waves on the Bay, but waves up to 8 ft are possible on Lake Michigan. Southeast winds could gust to gale force on Sunday and Sunday night. The persistent southeast winds will likely continue into early next week, with conditions hazardous to small craft persisting. The gusty winds will create favorable conditions for ice floes and possible ice shoves. Some marine dense fog will also be possible as dewpoints climb later this weekend into early next week. && .FIRE WEATHER... Issued at 148 PM CST Fri Mar 1 2024 While the overall fire weather risk will be low, elevated conditions are possible this afternoon as winds reach 20 mph and RH's drop into the low to mid 20s, especially over the sandy soil region of central and north central WI. Temps in the 40s to low 50s will limit the overall threat. While it will be warmer on Saturday, winds look lighter, reaching less than 15 mph, and higher dewpoints should hold RH's in the 40s. On Sunday, temperatures in the 60s to low 70s, south winds over 20 mph with gusts 30-40 mph and RH's in the 40s (possibly upper 30s) will bring elevated fire weather conditions to much of the area. Warmest temps and lowest RH's look to be in the sandy soil region of central WI. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....JLA/GK AVIATION.......AK MARINE.........JLA FIRE WEATHER...JLA
Hazardous weather outlook, Mar 1, 2:17 PM CST, 13 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 217 PM CST Fri Mar 1 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 217 PM CST Fri Mar 1 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday A few thunderstorms may be possible Monday afternoon and evening, mainly across east-central WI as a system moves through the area. The return of unseasonably warm temperatures through early next week will create changing and deteriorating ice conditions on rivers and lakes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-022030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 217 PM CST Fri Mar 1 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday Southeast winds could gust to near gale force Sunday and Sunday night. The return of unseasonably mild temperatures through this weekend will result in unsafe ice conditions on the bay. JLA/GK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:00 AM CST | Small Craft Advisory | GRB | 44 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.